MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.0 TI LCKNG SCR T25 SD 44 FOR IM NAILS; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.0 TI LCKNG SCR T25 SD 44 FOR IM NAILS; SCREW, FIXATION, BONE
Model Number 04.005.434
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional product code: hsb.Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that, the hardware for a fracture of right tibial implants was removed due to the infection.The following implants were removed, one (1) 4.0mm titanium locking screws, two (2) 4.0mm titanium locking screws, and one (1) titanium cannulated tibial nail and all were intact(no broken implants and no fragments).Procedure was completed successfully and the patient was doing well post-operatively.Concomitant device reported: 4.0mm titanium locking screws (part:04.005.434;lot:unknown; quantity:1), 4.0mm titanium locking screws (part:04.005.436;lot:unknown; quantity:1).This report is for one (1) 4.0mm ti locking screw w/t25 stardrive 44mm for im nails.This is report 2 of 4 for complaint (b)(4).

Brand Name
4.0 TI LCKNG SCR T25 SD 44 FOR IM NAILS
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12521409
Report Number2939274-2021-05724
Device Sequence Number3488210
Product Code HWC
UDI-Device Identifier10886982085467
UDI-Public(01)10886982085467
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K000089
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.005.434
Device Catalogue Number04.005.434
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/25/2021
Initial Report FDA Received Date09/23/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4.0 TI LCKNG SCR T25 SD 46 FOR IM NAILS; 4.0 TI LCKNG SCR T25 SD 46 FOR IM NAILS; 9 TI CANN TIBIAL NAIL-EX PROX BEND 375-S
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight99